T Nation

1st Time TRT, is this Gyno?


#1

Hi all,

I'm 35yrs old and just started TRT at a local clinic. I've been prescribed 1.62% Androgel and have been using it daily (40mg) for about 2 weeks now. Today my LEFT nipple is extremely itchy and a little more enlarged than normal. To be precise, it's the nipple itself that is a tad enlarged, not the "areola" or any tissue underneath. The RIGHT nipple is perfectly fine, no sensitivity whatsoever, no inflammation, nothing.

Everywhere I read regarding Gyno it's always both nipples. Why am I experiencing itchiness in only one? Should I take arimidex just to be safe? I'm trying not to take arimidex because I am on a strength training program so I don't want to be too low on estrogen. Also I felt like crap when took the arimidex on the first week.

Any advice is appreciated. Thank you


#2

You were taking too much Arimidex/anastrozole.

With transdermal testosterone:

  • typically only 10% is absorbed.
  • young males typically produce 7mg/day
  • transdermal testosterone has the highest T–>E2 potential of all delivery methods.
  • effects on nipples can be unilateral and transient

You really do not know what to do without lab work
Many injecting 100mg T ester per week, yielding 7mg T per day, need 1mg anastrozole per week in divided doses.

Please read these stickies:

  • advice for new guys
  • protocol for injections
  • things that damage your hormones

At 35 we are looking for recoverable causes.

Labs:
TT
FT
E2
LH/FSH - before TRT
prolactin
CBC
TSH
fasting glucose
fasting cholesterol
hematocrit - may be part of CBC

When did symptoms start?
Any blow to head or accident in proximity to that?
What other health/energy concerns?